Taking amlodipine and atenolol for BP and citalopram for depression. Last weeks worth of Rx fell?
- 29 Jun 2011 by obseanfood
- depression, headache, nausea/vomiting, amlodipine, atenolol, citalopram, pharmacy
in sink of water and new Rx is dated 7/4/11. Pharmacy will not refill - says it is to early. Have not had meds for 5-6 days now and not feeling well - dizzy, headache, nausea - is this because of no medications. What should I do?
29 Jun 2011
Yes, stopping the citalopram abruptly will cause symptoms such as you describe: dizzy, headache and nausea. You could contact the prescribing doctor about the accident and he can call in a new prescription so that the pharmacy will fill.
29 Jun 2011
I would recheck with the pharmacy. Most scripts like yours only have to have 80% & they will refill them. If not , yes, as Laurie said, call Dr. & have him write a new script.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... can't figure out why. Could it be the citalopram, or some kind of interaction with all the meds?
2 answers • 6 Jul 2010
Anyone have nausea (mild but annoying) with Amlodipine/Benazepril? I have been taking the medication for about one week now. I asked to be switched ...
1 answer • 9 Aug 2010
I have been off lexapro for two weeks. I have been sick and ill tempered help what can I do? Bad headaches, nausea, vomiting, insomnia, lethargic the ...
4 answers • 18 Jul 2011
I started citalopram today and three hours after taking the first tablet Im vomiting. How long will it take for the nausea to end if i stop taking ...
1 answer • 25 Jul 2011
I also take Atenolol 50mg (bedtime), Simvastatin 20 mg (bedtime), Morphine ES 15 mg 3 times a day, Lexapro 20 mg (morning), Diazapram 2mg 8am and ...
1 answer • 15 Sep 2013